Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Inability to sleep at night - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sleep Disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help?
Doctor :   are you there?
User :   i'm having problems with sleeping. I need to be up by 7 in the mornings and so therefore try to sleep at around 11pmish. However in the last 2 weeks or so it is impossible for me to sleep, i wake up and my mind switches on, i cant get to sleep until around 3 o clock but i can then sleep through
User :   i try sleeping tablets but this doesnt help at all , it is really affecting how i can work, leaving me tired all day
Doctor :   ok
Doctor :   Please provide these details: Age, Gender, Occupation,
User :   17, male, student
Doctor :   we are sorry.
Doctor :   according to our terms and conditions this service is available only for age above 18 yrs.
Doctor :   but still since you are here
User :   oh ok thanks anyway then
Doctor :   try these tips
Doctor :   do not sleep in afternoons
Doctor :   try to maintain your sleep timings everyday
Doctor :   within few days you will notice the change
User :   ok thanks for the help
Doctor :   also if it doesn't help consult a psychiatrist or a physician for an examination.
Doctor :   always welcome.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor